Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lesarin26

Bp causing Deep bumps

I was on dan's regimen from may14 till nov22. It totally cleared up all my whiteheads, and my skin except my forehead. Probably starting in Oct. i started to develop several large deep bumps on my forehead.

What do you think the cause was? The reason i stopped dan's regimen was due to the bumps and went to a derm.

I was deadset on accutane. But she talked me into trying out other stuff. Finally put me on taz 0.1 cream. been on that for 5 weeks. It's helped some. However i know once i do clear up, and stop using taz, the acne will come back.

Share this post


Link to post
Share on other sites

It could have been any number of things, they perhaps could have come up, whatever you were using, sometimes people tend to put down breakouts down to new creams, current creams, but the truth is a lot of the time, the bumps and breakouts would have occured anyhow.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×